Alert archive / Ohio / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 69, NWS Pittsburgh, PA

June 18, 2014Carroll County, Columbiana County, Jefferson County, Ohio; Hancock County, West Virginia

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 18, 2014, 4:57 AM EDT for Carroll County, Columbiana County, Jefferson County, Ohio; Hancock County, West Virginia. It was in force for 48 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2014, 4:57 AM EDT (08:57 UTC)
Expired
Jun 18, 2014, 5:45 AM EDT
In force
48 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Carroll County, OH, Columbiana County, OH, Jefferson County, OH, Hancock County, WV

The radar

The Pittsburgh radar (KPBZ), 44 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 5:03 AM EDTTSTM WND DMG1 Se Mechanicstown, OHTREES DOWN
Jun 18, 5:05 AM EDTHAIL 1Mechanicstown, OHCOVERED THE GROUND
Jun 18, 5:22 AM EDTTSTM WND DMG4 N Bergholz, OHTREES DOWN ON STATE ROUTE 164
Jun 18, 5:45 AM EDTTSTM WND DMGHolt, OHTREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 9.0 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2014-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 521 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2014-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
521 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
1673 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

660 
WUUS51 KPBZ 180857
SVRPBZ
OHC019-029-081-WVC029-180945-
/O.NEW.KPBZ.SV.W.0069.140618T0857Z-140618T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
457 AM EDT WED JUN 18 2014

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CARROLL COUNTY IN EAST CENTRAL OHIO...
  SOUTHERN COLUMBIANA COUNTY IN EAST CENTRAL OHIO...
  NORTHERN JEFFERSON COUNTY IN EAST CENTRAL OHIO...
  CENTRAL HANCOCK COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 545 AM EDT

* AT 454 AM EDT...A SEVERE THUNDERSTORM WAS NEAR MECHANICSTOWN...
  MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH GUSTS AND QUARTER-SIZE HAIL.

  SOURCE...RADAR.

  IMPACT...TREE DAMAGE. PLANT DAMAGE.

* LOCATIONS IMPACTED INCLUDE...
  MECHANICSTOWN...      SALINEVILLE...        BERGHOLZ...
  HAMMONDSVILLE...      RICHMOND...          
  TOMLINSON RUN STATE PARK...                 NEW MANCHESTER...
  NEW CUMBERLAND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR DAMAGING WIND...LARGE HAIL AND FREQUENT LIGHTNING. MOVE
INTO A STURDY BUILDING AND AVOID WINDOWS.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4056 8055 4035 8066 4057 8099 4068 8092
TIME...MOT...LOC 0857Z 303DEG 22KT 4059 8090

$$
1 follow-up statement
394 
WWUS51 KPBZ 180924
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
524 AM EDT WED JUN 18 2014

OHC019-029-081-WVC029-180945-
/O.CON.KPBZ.SV.W.0069.000000T0000Z-140618T0945Z/
CARROLL OH-COLUMBIANA OH-JEFFERSON OH-HANCOCK WV-
524 AM EDT WED JUN 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM EDT
FOR HANCOCK...JEFFERSON...COLUMBIANA AND CARROLL COUNTIES...

AT 518 AM EDT...DOPPLER RADAR CONTINUED TO DETECT A SEVERE 
THUNDERSTORM NEAR HAMMONDSVILLE...MOVING SOUTHEAST AT 25 MPH. 

  HAZARD...60 MPH GUSTS AND QUARTER-SIZE HAIL.

  SOURCE...RADAR.

  IMPACT...TREE DAMAGE. PLANT DAMAGE.

* LOCATIONS IMPACTED INCLUDE...
  HAMMONDSVILLE...      BERGHOLZ...           SALINEVILLE...
  RICHMOND...           TOMLINSON RUN STATE PARK...
  NEW MANCHESTER...     NEW CUMBERLAND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR DAMAGING WIND...LARGE HAIL AND FREQUENT LIGHTNING. MOVE
INTO A STURDY BUILDING AND AVOID WINDOWS.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

LAT...LON 4067 8088 4056 8055 4035 8066 4055 8096
TIME...MOT...LOC 0923Z 303DEG 22KT 4050 8072

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 4:22 AM EDT, 35 minutes earlier.

Area forecast discussion, Jun 18, 4:22 AM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
422 AM EDT WED JUN 18 2014

.SYNOPSIS...
A SERIES OF DISTURBANCES AND A SLOW MOVING FRONT WILL MAINTAIN
SHOWER AND THUNDERSTORM CHANCES FOR THE REMAINDER OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
PERSISTENT LINE OF SHOWERS/STORMS EXTENDING FROM WESTERN LAKE ERIE
SOUTHEASTWARD TOWARD SOUTHWEST PA CONTINUES TO SLOWLY WEAKEN. MORE
STORMS HAVE DEVELOPED TO THE NORTH OF THE LINE AS WELL. ALL OF
THIS ACTIVITY IS IGNITING ALONG A STALLED BOUNDARY...THAT APPEARS
TO HAVE INTERACTED WITH AN OLD OUTFLOW BOUNDARY FROM A CONVECTIVE
COMPLEX THAT DIED OVER NW OHIO LAST EVENING. EXPECT THE INTENSITY
OF THE CONVECTION TO CONTINUE TO WEAKEN...WITH THE OVERALL
COVERAGE REMAINING SCATTERED ACROSS THE NORTH THROUGHOUT THE
MORNING.

BY THIS AFTERNOON...SCATTERED STORMS WILL BE POSSIBLE ANYWHERE
WITHIN MY FORECAST AREA AS A VERY MOIST AND UNSTABLE ATMOSPHERE
WILL BE IN PLACE. WITH PWATS UP TO 1.5 INCHES THIS AFTERNOON ANY
CONVECTION WILL HAVE THE POTENTIAL TO PRODUCE HEAVY DOWNPOURS.
ADDITIONALLY...WITH SUCH A BUOYANT AIR-MASS...STORMS COULD REACH
SEVERE LEVELS THIS AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
I THINK FOCUS AT THIS TIME SHOULD SHIFT TO THE EVENING AND
OVERNIGHT HOURS FOR SEVERE/FLOODING POTENTIAL. THE ATMOSPHERE WILL
PROVIDE MANY OF THE INGREDIENTS NECESSARY FOR NOT ONLY STORMS TO
REACH SEVERE LEVELS...BUT ALSO DOWNPOURS WITH THE POTENTIAL TO
CAUSE LOCALIZED FLOODING. THE FRONT WILL VERY SLOWLY MOVE
SOUTHWARD THROUGH THE REGION TONIGHT. THE PUSH WILL COME FROM A
WEAK SHORTWAVE TROUGH WHICH QUICKLY SWINGS THROUGH THIS EVENING.
THE SPEED OF THE UPPER LEVEL ENERGY MAY WORK TO OUR ADVANTAGE BY
INCREASE THE SPEED AT WHICH THE STORMS MOVE. AS THE FRONT TRAVELS
SOUTHWARD FROM NORTHERN PA TOWARD THE MASON-DIXON LINE...IT WILL
ENCOUNTER A VERY UNSTABLE ATMOSPHERE WITH CAPE VALUES IN EXCESS OF
3000 J/KG...LIFTED INDICES OF -6 TO -8 AND SHEAR TO 40KTS.
ADDITIONALLY...PWATS UP TO 1.8 INCHES MEANS THERE WILL BE AMPLE
MOISTURE AVAILABLE FOR HEAVY DOWNPOURS TO ACCOMPANY ANY
CONVECTION.

A LOOK AT THE OVERALL SCENARIO...EXPECT AN MCS TO BE ON GOING
SOMEWHERE OVER THE UPPER MIDWEST THIS EVENING. EXPECT THIS
COMPLEX TO SPREAD EASTWARD ALONG THE FRONT LATER TONIGHT KEEPING
WITH THE SPEED OF THE SHORTWAVE TROUGH. THIS LIKELY WOULD PLACE
THE FOCUS OF ACTIVITY ACROSS THE SOUTHERN 2/3RDS OF THE
REGION...WHICH WILL BE IN THE VERY MOIST AND UNSTABLE AIR.

AS THE FRONT REACHES THE MASON-DIXON LINE AROUND DAWN THURSDAY...
THE ATMOSPHERE WILL SLOWLY STABILIZE WITH THE MOST BUOYANT AIR
SHOVED INTO NORTHERN WEST VIRGINIA.

BY THURSDAY...BOUNDARY GETS HUNG UP OVER THE SOUTH BUT THE VERY
UNSTABLE AIR WILL HAVE SHIFTED SOUTH OF THE REGION. THE UPPER
LEVEL FLOW WILL SHIFT TO THE NORTHWEST THURSDAY AND...AS
ALWAYS...A SERIES OF DISTURBANCE WILL MOVE SOUTHEASTWARD THROUGH
THE FLOW. WILL NEED TO KEEP IN POPS THROUGH ALL OF THURSDAY...WITH
THE HIGHER LEVELS OVER THE SOUTH.

FRONT CONTINUES TO WOBBLE FROM SOUTH TO NORTH ON FRIDAY
NECESSITATING THE INCLUSION OF POPS...WITH THE HIGHEST OVER THE
SOUTH.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A SERIES OF SHRTWVS WL CONT TO ADVN ACRS THE RGN IN NW FLOW INTO
THE WKEND...CONTG SHWR AND TSTM CHCS. THE MAIN UPR TROF IS PROGGED
TO CROSS THE RGN ERLY MON. MAINTAINED CHC POPS AS CNVCTN WL
DEPEND ON TIMING OF SHRTWVS AND PLACEMENT OF A SFC BNDRY.

&&

.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
EXPECT GENERAL VFR CONDITIONS TODAY WITH BKN TO OVC CU AND CIRRUS.
A RESTRICTIVE SHOWER OR STORM IS POSSIBLE AT ANY TIME THIS MORNING
AT PORTS FROM PIT NORTHWARD. THIS THREAT WILL SPREAD TO THE REST
OF THE SITES DURING THE AFTERNOON.

.OUTLOOK.../WEDNESDAY NIGHT THROUGH SUNDAY/...
PERIODIC SHWR/TSTM RESTRICTIONS ARE XPCD THRU THE PD WITH A SERIES
OF DISTURBANCES.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jun 18, 4:31 AM EDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
431 AM EDT WED JUN 18 2014

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-190845-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
431 AM EDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. THE MAIN
THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. IN ADDITION...
PERSISTENT HEAVY DOWNPOURS ARE POSSIBLE WITH ANY STORMS THAT
DEVELOP. THIS COULD LEAD TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 18, 12:58 AM EDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1258 AM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 PM     TSTM WND DMG     GILFOYLE                41.44N  79.18W
06/17/2014                   FOREST             PA   911 CALL CENTER

            ROOF PARTIALLY BLOWN OFF HOUSE

1026 PM     TSTM WND DMG     2 S ROSES               41.43N  79.15W
06/17/2014                   FOREST             PA   911 CALL CENTER

            MULTIPLE TREES DOWN ON ROUTE 899 IN JENKS TOWNSHIP

1036 PM     TSTM WND DMG     2 WSW HUEFNER           41.31N  79.42W
06/17/2014                   CLARION            PA   911 CALL CENTER

            TREE DOWN ON POWER LINES ON HUEFNER SPRING ROAD

1040 PM     TSTM WND DMG     ARTHURS                 41.28N  79.39W
06/17/2014                   CLARION            PA   911 CALL CENTER

            MULTIPLE TREES DOWN ON ROUTE 66 IN PAINT TOWNSHIP

1050 PM     TSTM WND DMG     2 SW FISHER             41.25N  79.27W
06/17/2014                   CLARION            PA   911 CALL CENTER

            TREE DOWN ON POWER LINES ON FISHER STRATTANVILLE ROAD

1105 PM     TSTM WND DMG     SUMMERVILLE             41.12N  79.19W
06/17/2014                   JEFFERSON          PA   911 CALL CENTER

            TREES AND POWER LINES DOWN

1108 PM     TSTM WND DMG     BROOKVILLE              41.16N  79.08W
06/17/2014                   JEFFERSON          PA   911 CALL CENTER

            TREES AND POWER LINES DOWN

1120 PM     TSTM WND DMG     REYNOLDSVILLE           41.09N  78.89W
06/17/2014                   JEFFERSON          PA   911 CALL CENTER

            TREES AND POWER LINES DOWN

1123 PM     TSTM WND DMG     ANITA                   41.00N  78.97W
06/17/2014                   JEFFERSON          PA   911 CALL CENTER

            POWER LINES DOWN

1130 PM     TSTM WND DMG     ROBERTSVILLE            40.97N  78.91W
06/17/2014                   JEFFERSON          PA   911 CALL CENTER

            TREES DOWN ON ROADWAY

&&

EVENT NUMBER PBZ1401538
EVENT NUMBER PBZ1401539
EVENT NUMBER PBZ1401540
EVENT NUMBER PBZ1401541
EVENT NUMBER PBZ1401542
EVENT NUMBER PBZ1401543
EVENT NUMBER PBZ1401544
EVENT NUMBER PBZ1401545
EVENT NUMBER PBZ1401546
EVENT NUMBER PBZ1401547

TGREEN
Special weather statement, Jun 18, 1:08 AM EDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
108 AM EDT WED JUN 18 2014

OHZ041-PAZ007-013>015-020-022-023-073-180600-
ARMSTRONG PA-BEAVER PA-BUTLER PA-CLARION PA-COLUMBIANA OH-INDIANA PA-
LAWRENCE PA-MERCER PA-WESTMORELAND PA-
108 AM EDT WED JUN 18 2014

...STRONG THUNDERSTORMS WILL AFFECT ARMSTRONG...BUTLER...EXTREME
NORTHWESTERN WESTMORELAND...EXTREME SOUTHWESTERN CLARION...INDIANA...
LAWRENCE...NORTHEASTERN COLUMBIANA...NORTHERN BEAVER AND SOUTHWESTERN
MERCER COUNTIES...

AT 103 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 9 MILES
NORTHWEST OF ATWATER TO 41 MILES SOUTHEAST OF CHERRY TREE...MOVING
EAST SOUTHEAST AT 45 MPH.

HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL SMALL STREAMS.
INTENSE LIGHTNING CAN BE EXPECTED FROM THESE STORMS. MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES. DO NOT SEEK SHELTER UNDER TREES.

  LOCATIONS IMPACTED INCLUDE...
  SMICKSBURG...         SLIPPERY ROCK...      RURAL VALLEY...
  PULASKI...            PLUMVILLE...          NEW WILMINGTON...
  NEW CASTLE...         MUFF...               MORAINE STATE PARK...
  MCCONNELLS MILL...    MARION CENTER...      KITTANNING...

SEVERE WEATHER MAY DEVELOP RAPIDLY. REMAIN ALERT AND BE PREPARED TO
TAKE ACTION IF WARNINGS ARE ISSUED.

PLEASE REPORT SIGNIFICANT WEATHER BY POSTING TO THE NWS PITTSBURGH
FACEBOOK PAGE OR BY USING TWITTER @NWSPITTSBURGH.

LAT...LON 4052 7890 4090 8098 4091 8091 4093 8090
      4093 8083 4091 8081 4091 8053 4116 8052
      4083 7880 4072 7879

88
Local storm report, Jun 18, 1:12 AM EDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
112 AM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             DEMPSEYTOWN             41.51N  79.78W
06/17/2014  E0.88 INCH       VENANGO            PA   PUBLIC

0958 PM     HAIL             ROUSEVILLE              41.47N  79.69W
06/17/2014  E1.25 INCH       VENANGO            PA   PUBLIC

            ESTIMATED THROUGH PICTURE

1240 AM     TSTM WND DMG     MARION CENTER           40.77N  79.05W
06/18/2014                   INDIANA            PA   PUBLIC

            TREES DOWN

&&

EVENT NUMBER PBZ1401548
EVENT NUMBER PBZ1401549
EVENT NUMBER PBZ1401550

TGREEN
Special weather statement, Jun 18, 4:54 AM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
454 AM EDT WED JUN 18 2014

OHZ040-050-181000-
CARROLL OH-JEFFERSON OH-
454 AM EDT WED JUN 18 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CARROLL AND
NORTHWESTERN JEFFERSON COUNTIES...

AT 449 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
MECHANICSTOWN...MOVING SOUTHEAST AT 25 MPH.

HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL SMALL STREAMS.
INTENSE LIGHTNING CAN BE EXPECTED FROM THESE STORMS. HAIL AND WIND
GUSTS TO 35 MPH ARE ALSO POSSIBLE. MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. DO NOT SEEK SHELTER UNDER TREES.

  LOCATIONS IMPACTED INCLUDE...
  MECHANICSTOWN...      CARROLLTON...         AUGUSTA...
  BERGHOLZ...           HAMMONDSVILLE...      RICHMOND...

PLEASE REPORT SIGNIFICANT WEATHER BY POSTING TO THE NWS PITTSBURGH
FACEBOOK PAGE OR BY USING TWITTER @NWSPITTSBURGH.

LAT...LON 4073 8099 4071 8092 4065 8092 4064 8086
      4060 8086 4060 8075 4058 8074 4058 8067
      4058 8066 4040 8075 4057 8109

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 3:06 AM EDTAreal Flood AdvisoryPBZCarroll, Columbiana, Jefferson4 hr
Jun 18, 3:36 AM EDTAreal Flood WarningPBZColumbiana4 hr
Jun 18, 4:54 AM EDTSpecial Weather StatementPBZCarroll66 min
Jun 18, 5:41 AM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Jefferson49 min
Jun 18, 4:15 PM EDTSevere Thunderstorm WarningPBZMonroe45 min
Jun 18, 5:46 PM EDTFlash Flood WatchPBZColumbiana15 hr
Jun 18, 6:33 PM EDTSpecial Weather StatementPBZColumbiana27 min
Jun 18, 6:49 PM EDTSevere Thunderstorm WarningPBZColumbiana41 min
Jun 18, 7:13 PM EDTSevere Thunderstorm WarningPBZCoshocton32 min
Jun 18, 7:43 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Tuscarawas47 min
Jun 18, 4:07 PM EDTSpecial Weather StatementPBZWetzel38 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2014Severe Thunderstorm Warnings in West Virginia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.